# SDR TWRA9607

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scavenge Line
- Condition: Clogged
- Location: Nr Brg Compt
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

FLT 60 - DURING CLIMB-OUT FROM GRU, FLIGHT CREW AGAIN SHUT NR 3 ENGINE DOWN DUE TO LOW OIL PRESSURE AND LOSS OF OIL QUANTITY.  SAME ITEM AS PREVIOUSLY REPORTED.  AIRCRAFT RETURNED ONCE AGAIN TO GRU.  THE FLIGHT WAS CANCELLED AND THE ENGINE WAS PREPARED FOR 3 ENGINE FERRY TO SJU THEN TO JFK.  UPON ARRIVAL AT JFK, AFTER FURTHER INVESTIGATION THE NR 3 ENGINE WAS REPLACED DUE TO SUSPECTED NR 3 BRG COMPT SCAVENGE CLOG ENG RUNUP PERFORMED.  AIRCRAFT RETURNED TO SERVICE.  (M)
